STUDY OF GEGENBAUER MATRIX POLYNOMIALS VIA MATRIX FUNCTIONS AND THEIR PROPERTIES

Purchase PDF

Published: 2017-03-21

Page: 197-207


MUMTAZ AHMAD KHAN

Department of Applied Mathematics, Faculty of Engineering and Technology, Aligarh Muslim University, Aligarh-202002, India.

ABDUL HAKIM KHAN

Department of Applied Mathematics, Faculty of Engineering and Technology, Aligarh Muslim University, Aligarh-202002, India.

VIRENDER SINGH *

Department of Applied Mathematics, Faculty of Engineering and Technology, Aligarh Muslim University, Aligarh-202002, India.

*Author to whom correspondence should be addressed.


Abstract

The present paper deals with a new kind of Gegenbauer matrix polynomials and some special cases. The paper contains a three term matrix recurrence relation, hypergeometric representation, their Rodrigues formula and orthogonal properties.

Keywords: Gamma matrix function, Hypergeometric matrix function, Three term matrix recurrence relation, Gegenbauer matrix differential equation, Gegenbauer matrix polynomials, Orthogonal matrix Polynomials


How to Cite

KHAN, M. A., KHAN, A. H., & SINGH, V. (2017). STUDY OF GEGENBAUER MATRIX POLYNOMIALS VIA MATRIX FUNCTIONS AND THEIR PROPERTIES. Asian Journal of Mathematics and Computer Research, 16(4), 197–207. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/865

Downloads

Download data is not yet available.